# SDR 20000809SH007

- Difficulty date: June 5, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N62724
- Make and model: Namer SNJ5
- Aircraft serial: 43724
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Part number: 6658531
- Condition: Fractured
- Location: Rt L/G Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALUMINUM LINE FRACTURED (SPLIT) APPROXIMATELY .50 INCH IN LENGTH LONGITUDINALLY NEXT TO UNION.  CAUSE UNKNOWN.  (X)
